Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 65, Number 213

All articles in this issue are freely accessible.

Nonsmooth data error estimates for approximations of an evolution equation with a positive-type memory term
Ch. Lubich, I. H. Sloan and V. Thomée.
Math. Comp. 65 (1996), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322891
Some new error estimates for Ritz–Galerkin methods with minimal regularity assumptions
Alfred H. Schatz and Junping Wang.
Math. Comp. 65 (1996), 19-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308460
Analysis and convergence of the MAC scheme. II. Navier-Stokes equations
R. A. Nicolaides and X. Wu.
Math. Comp. 65 (1996), 29-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1320897
On wavewise entropy inequalities for high-resolution schemes. I: The semidiscrete case
Huanan Yang.
Math. Comp. 65 (1996), 45-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1320900
Efficiency of a posteriori BEM–error estimates for first-kind integral equations on quasi–uniform meshes
Carsten Carstensen.
Math. Comp. 65 (1996), 69-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1320892
Construction of local $C^{1}$ quartic spline elements for optimal-order approximation
Charles K. Chui and Dong Hong.
Math. Comp. 65 (1996), 85-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325865
Applications of optimally local interpolation to interpolatory approximants and compactly supported wavelets
Charles K. Chui and Johan M. De Villiers.
Math. Comp. 65 (1996), 99-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322886
Rounding errors in solving block Hessenberg systems
Urs von Matt and G. W. Stewart.
Math. Comp. 65 (1996), 115-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1320899
Which circulant preconditioner is better?
V. V. Strela and E. E. Tyrtyshnikov.
Math. Comp. 65 (1996), 137-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325875
The zeros of Faber polynomials generated by an $m$-star
Arno B. J. Kuijlaars.
Math. Comp. 65 (1996), 151-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325869
A multiple-precision division algorithm
David M. Smith.
Math. Comp. 65 (1996), 157-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325874
Triangular canonical forms for lattice rules of prime-power order
J. N. Lyness and S. Joe.
Math. Comp. 65 (1996), 165-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325873
Error bounds for quasi-Monte Carlo integration with nets
Christian Lécot.
Math. Comp. 65 (1996), 179-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325870
Orbits and lattices for linear random number generators with composite moduli
Raymond Couture and Pierre L’Ecuyer.
Math. Comp. 65 (1996), 189-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322887
Maximally equidistributed combined Tausworthe generators
Pierre L’Ecuyer.
Math. Comp. 65 (1996), 203-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325871
Compound inversive congruential pseudorandom numbers: an average-case analysis
Jürgen Eichenauer-Herrmann and Frank Emmerich.
Math. Comp. 65 (1996), 215-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322889
On a nonlinear congruential pseudorandom number generator
Takashi Kato, Li-Ming Wu and Niro Yanagihara.
Math. Comp. 65 (1996), 227-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325868
Computing $𝜋(x)$: the Meissel, Lehmer, Lagarias, Miller, Odlyzko method
M. Deleglise and J. Rivat.
Math. Comp. 65 (1996), 235-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322888
Calculation of Manin’s invariant for Del Pezzo surfaces
Tohsuke Urabe.
Math. Comp. 65 (1996), 247-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322894
Computing the canonical height on K3 surfaces
Gregory S. Call and Joseph H. Silverman.
Math. Comp. 65 (1996), 259-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322885
Integral cohomology and detection of $w$-basic 2-groups
Kimberly Pearson.
Math. Comp. 65 (1996), 291-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322893
Two new points in the spectrum of the absolute Mahler measure of totally positive algebraic integers
V. Flammang.
Math. Comp. 65 (1996), 307-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1320894
A capitulation problem and Greenberg’s conjecture on real quadratic fields
T. Fukuda and K. Komatsu.
Math. Comp. 65 (1996), 313-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322890
On integral bases in relative quadratic extensions
M. Daberkow and M. Pohst.
Math. Comp. 65 (1996), 319-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325866
The coefficients of primitive polynomials over finite fields
Wen Bao Han.
Math. Comp. 65 (1996), 331-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1320895
Complete solutions of a family of quartic Thue and index form equations
Maurice Mignotte, Attila Pethö and Ralf Roth.
Math. Comp. 65 (1996), 341-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316596
Simultaneous Pell equations
W. S. Anglin.
Math. Comp. 65 (1996), 355-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325861
Some results on pseudosquares
R. F. Lukes, C. D. Patterson and H. C. Williams.
Math. Comp. 65 (1996), 361-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322892
Further investigations with the strong probable prime test
Ronald Joseph Burthe Jr..
Math. Comp. 65 (1996), 373-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325864
Aurifeuillian factorizations and the period of the Bell numbers modulo a prime
Samuel S. Wagstaff Jr..
Math. Comp. 65 (1996), 383-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325876
Large Sophie Germain primes
Harvey Dubner.
Math. Comp. 65 (1996), 393-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1320893
Primes in arithmetic progressions
Olivier Ramaré and Robert Rumely.
Math. Comp. 65 (1996), 397-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1320898
Largest known twin primes
Karl-Heinz Indlekofer and Antal Járai.
Math. Comp. 65 (1996), 427-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1320896
Corrigendum
W. A. Beyer and W. W. Wood.
Math. Comp. 65 (1996), 445-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325862

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Handbook of numerical analysis, edited by P. G. Ciarlet and J. L. Lions.
Reviewer: Dietrich Braess
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access
Boundary value problems for partial differential equations and applications, edited by C. Baiocchi.
Reviewer: James H. Bramble
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access
Control and estimation in distributed parameter systems, edited by H. T. Banks.
Reviewer: Giles Auchmuty
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access
The fuzzy systems handbook: A practitioner's guide to building, using, and maintaining fuzzy systems, by Earl Cox.
Reviewer: George J. Klir
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access
Advances in computational mathematics: New Delhi, India, edited by H. P. Dikshit and C. A. Micchelli.
Reviewer: J. D. Ward
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access
Proceedings of the Cornelius Lanczos international centenary conference, edited by J. David Brown, Moody T. Chu, Donald C. Ellison and Robert J. Plemmons.
Reviewer: Eugene Isaacson
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access
Curves and surfaces in geometric design, edited by Pierre-Jean Laurent, Alain le Méhauté and Larry L. Schumaker.
Reviewer: Phillip Barry
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access
Adapted wavelet analysis from theory to software, by A K Peters Mladen Victor Wickerhauser.
Reviewer: Charles Chui
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access
Wavelets in geophysics, edited by Efi Foufoula-Georgiou and Praveen Kumar.
Reviewers: Mrinal K. Sen and Paul L. Stoffa
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access
Topics in polynomials: extremal problems, inequalities, zeros, by G. V. Milovanovic, D. S. Mitrinovic and Th. M. Rassias.
Reviewer: E. W. Cheney
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access
Optimization and nonstandard analysis, by J. E. Rubio.
Reviewer: William C. Davidon
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access
Parallel processing for scientific computing, edited by David H. Bailey, Petter E. Bjorstad, John R. Gilbert, Michael V. Mascagni, Robert S. Schreiber, Horst D. Simon, Virginia J. Torczon and Layne T. Watson.
Reviewer: Walter Gautschi
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access
A course in computational algebraic number theory, by Henri Cohen.
Reviewer: René Schoof
Math. Comp. 65 (1996), 429-443
Review information
Full-text PDF Free Access